# SDR AALA201806069019

- Difficulty date: June 3, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 61,432 hours, 26,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Displaced
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 8 LEFT, BACK COVER DISPLACED.  MAINTENANCE SECURED THE EMERGENCY LIGHT BACK COVER AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
